# SDR SWAA2023110803917

- Difficulty date: September 24, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING PANEL 651GB CORRODED AT DME ANTENNAS BASES CORRECTION:MID KEEL BEAM PANEL 192F CORRODED AT DME ANTENNAS BASES<[01] REINSPECTED PANEL 192F FOUND NO EVIDENCE OF CORROSION AS DEFINE IN SRM 51-00-06-0G-0;[02] VERIFIED NO CORROSION FOUND
